Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 12, NWS Houston/Galveston, TX

February 4, 2012Trinity County, Walker County, Texas

NWS Houston/Galveston, TX issued this river flood warning at Feb 4, 2012, 8:14 AM CST for Trinity County, Walker County, Texas. It took effect at Feb 4, 2012, 3:14 PM CST. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2012, 8:14 AM CST (14:14 UTC)
In effect from
Feb 4, 2012, 3:14 PM CST
Expired
Feb 6, 2012, 10:48 AM CST
In force
44 hr
Issued by
NWS Houston/Galveston, TX
Flood severity
Minor

Counties Trinity County, TX, Walker County, TX

The radar

The Houston radar (KHGX), 163 km from the middle of the area, began a volume at 14:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Trinity River at Riverside (RVRT2). The gauge peaked at 133.99 ft at Feb 5, 2012, 4:00 AM CST.

actionminormoderate13213413602/0402/0502/0602/07
Action stage
132 ft
Minor stage
133.5 ft
Moderate stage
136 ft
Major stage
140 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08066000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WGUS44 KHGX 041414
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
814 AM CST SAT FEB 4 2012

...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS...

  TRINITY RIVER NEAR RIVERSIDE AFFECTING TRINITY AND WALKER COUNTIES

FOR TRINITY RIVER AT RIVERSIDE, MINOR FLOODING IS FORECAST.  

A LINE OF SHOWERS AND THUNDERSTORMS ALONG A COLD FRONT MOVING THROUGH SOUTHEAST
TEXAS DURING THE OVERNIGHT HOURS HAS PRODUCED 2 TO 4 INCHES OF RAIN..WITH
ISOLATED AREAS IN EXCESS OF 7 INCHES... OVER THE TRINITY RIVER WATERSHED ABOVE
LAKE LIVINGSTON. RUNOFF FROM THIS RAINFALL HAS PRODUCED A DRAMATIC RISE ON ON
THE TRINITY RIVER AT RIVERSIDE..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC455-471-050214-
/O.NEW.KHGX.FL.W.0012.120205T1200Z-000000T0000Z/
/RVRT2.1.ER.120205T1200Z.120207T1200Z.000000T0000Z.NO/
814 AM CST SAT FEB 4 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TRINITY RIVER NEAR RIVERSIDE.
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0746 AM SATURDAY THE STAGE WAS 133.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 134.0 FEET. 
* FORECAST... THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT WITH A
  CONTINUED TO RISE TO NEAR 135.5 FEET BY EARLY NEXT WEEK.
* AT LEVELS ABOVE 135.0 FEET...SIGNIFICANT BACKWATER UP THOMAS LAKE FLOODS THE
  LOWEST AREAS IN THE GREENRICH SHORES SUBDIVISION IN WALKER COUNTY WITH THE
  BOAT RAMP COMPLETELY INUNDATED. LOWEST LYING AREAS IN THE DEEP RIVER PLANTATION
  SUBDIVISION AND FM 980 NORTHWEST OF RIVERSIDE ARE THREATENED.

$$
5 follow-up statements
154 
WGUS84 KHGX 041840
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
1240 PM CST SAT FEB 4 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE TRINITY RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC455-471-051840-
/O.EXT.KHGX.FL.W.0012.120204T2114Z-000000T0000Z/
/RVRT2.1.ER.120204T2114Z.120207T0000Z.000000T0000Z.NO/
1240 PM CST SAT FEB 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER NEAR RIVERSIDE
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1216 PM SATURDAY THE STAGE WAS 133.6 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 134.0 FEET 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND
  CONTINUE TO RISE TO NEAR 135.5 FEET BY EARLY TUESDAY MORNING.
* AT LEVELS ABOVE 135.0 FEET...SIGNIFICANT BACKWATER UP THOMAS LAKE FLOODS THE
  LOWEST AREAS IN THE GREENRICH SHORES SUBDIVISION IN WALKER COUNTY WITH THE
  BOAT RAMP COMPLETELY INUNDATED. LOWEST LYING AREAS IN THE DEEP RIVER
  PLANTATION SUBDIVISION AND FM 980 NORTHWEST OF RIVERSIDE ARE THREATENED.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

TRINITY RIVER
  RIVERSIDE           134   133.6   SAT 12 PM    134.9  135.4  135.5  135.3
$$
316 
WGUS84 KHGX 050241
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
841 PM CST SAT FEB 4 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE LUCE BAYOU...MENARD CREEK...
MIDDLE YEGUA CREEK...TRINITY RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.



STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC455-471-060241-
/O.CON.KHGX.FL.W.0012.000000T0000Z-000000T0000Z/
/RVRT2.1.ER.120205T0238Z.120206T1800Z.000000T0000Z.NO/
841 PM CST SAT FEB 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER NEAR RIVERSIDE
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0816 PM SATURDAY THE STAGE WAS 133.9 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 134.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR
  135.5 FEET BY EARLY TUESDAY MORNING.
* AT 136.0 FEET...THE LOWEST HOMES IN THE GREENRICH SHORES SUBDIVISION ARE 
  FLOODED AND THOMAS LAKE ROAD IS THREATENED. LOW ROADS IN THE DEEP RIVER 
  PLANTATION SUBDIVISION ARE INUNDATED. THE LOWEST ROADS INTO PROPERTIES OFF FM 
  980 NORTHWEST OF RIVERSIDE ARE INUNDATED AND THE LOWEST BUILDINGS ARE 
  THREATENED.



&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

TRINITY RIVER
  RIVERSIDE           134   133.9   SAT 08 PM    135.2  135.5  135.3  135.1

$$

TXC291-373-052000-
/O.EXT.KHGX.FL.W.0009.000000T0000Z-120205T2000Z/
/RYET2.2.ER.120203T1613Z.120203T2100Z.120205T1400Z.NO/
841 PM CST SAT FEB 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE MENARD CREEK NEAR RYE
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM SATURDAY THE STAGE WAS 21.9 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW 
  MORNING.
* AT 23.0 FEET...MODERATE LOWLAND FLOODING BEGINS AS LOW LYING AREAS ALONG THE 
  CREEK ARE INNUNDATED.



&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

MENARD CREEK
  RYE                  20    21.9   SAT 08 PM     17.0   11.0   10.2    9.7

$$

TXC201-291-060241-
/O.EXT.KHGX.FL.W.0013.120206T0430Z-120207T0300Z/
/HFFT2.1.ER.120206T0430Z.120206T1200Z.120206T1500Z.NO/
841 PM CST SAT FEB 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE LUCE BAYOU NEAR HUFFMAN
* FROM SUNDAY EVENING TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM SATURDAY THE STAGE WAS 18.6 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO 
  RISE TO NEAR 22.1 FEET BY MONDAY MORNING.  THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE MONDAY MORNING.




&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

LUCE BAYOU
  HUFFMAN              22    18.6   SAT 08 PM     21.7   20.3   17.1   14.4

$$

TXC051-287-060241-
/O.CON.KHGX.FL.W.0011.000000T0000Z-120207T1800Z/
/DMYT2.1.ER.120205T0815Z.120205T1800Z.120207T0600Z.NO/
841 PM CST SAT FEB 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE YEGUA CREEK NEAR DIME BOX
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM SATURDAY THE STAGE WAS 6.8 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND CONTINUE TO 
  RISE TO NEAR 11.2 FEET BY SUNDAY AFTERNOON.  THE RIVER WILL FALL BELOW
  FLOOD STAGE BY EARLY TUESDAY MORNING.




&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

MIDDLE YEGUA CREEK
  DIME BOX             10     6.8   SAT 08 PM     11.1   10.2    9.3    8.3

$$
975 
WGUS84 KHGX 051551
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
951 AM CST SUN FEB 5 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE LUCE BAYOU...MENARD CREEK...
TRINITY RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.



STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC455-471-061551-
/O.CON.KHGX.FL.W.0012.000000T0000Z-000000T0000Z/
/RVRT2.1.ER.120205T1816Z.120206T1800Z.000000T0000Z.NO/
951 AM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER NEAR RIVERSIDE
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0930 AM SUNDAY THE STAGE WAS 133.9 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 134.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO 
  NEAR 134.6 FEET BY TOMORROW EARLY AFTERNOON.
* AT 135.0 FEET...SIGNIFICANT BACKWATER UP THOMAS LAKE FLOODS THE LOWEST AREAS 
  IN THE GRENRICH SHORE SUBDIVISION IN WALKER COUNTY WITH THE BOAT RAMP 
  COMPLETELY INUNDATED. THE LOWEST LYING AREAS IN THE DEEP RIVER PLANTATION 
  SUBDIVISION AND FM 980 NORTHWEST OF RIVERSIDE ARE THREATENED.



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

TRINITY RIVER
  RIVERSIDE           134   133.9   SUN 09 AM    134.5   134.1  134.7  134.2         

$$

TXC071-291-061551-
/O.CON.KHGX.FL.W.0014.120206T0824Z-000000T0000Z/
/LBYT2.2.ER.120206T0824Z.120208T1200Z.000000T0000Z.NO/
951 AM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER IN LIBERTY
* FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0915 AM SUNDAY THE STAGE WAS 24.4 FEET 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO 
  RISE TO NEAR 27.7 FEET BY WEDNESDAY MORNING.
* AT 27.0 FEET...MODERATE LOWLAND FLOODING BEGINS AS ROADS INTO SEVERAL OUTLYING
  COMMUNITIES ABOVE LIBERTY ARE CLOSED WITH RESIDENTS IN 5 OR 6 SUBDIVISIONS CUT
  OFF IF NOT EVACUATED.



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

TRINITY RIVER
  LIBERTY              26    24.4   SUN 09 AM     26.3   27.4   27.7   27.5

$$

TXC071-291-061551-
/O.CON.KHGX.FL.W.0015.120206T1930Z-000000T0000Z/
/MBFT2.1.ER.120206T1930Z.120209T0600Z.000000T0000Z.UU/
951 AM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER NEAR MOSS BLUFF
* FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 0930 AM SUNDAY THE STAGE WAS 13.9 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO 
  RISE TO NEAR 16.6 FEET BY THURSDAY MORNING.




&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

TRINITY RIVER
  MOSS BLUFF           15    13.9   SUN 09 AM     14.6   16.1   16.4   16.6

$$

TXC291-373-060300-
/O.EXT.KHGX.FL.W.0009.000000T0000Z-120206T0300Z/
/RYET2.2.ER.120203T1613Z.120203T2100Z.120205T2100Z.NO/
951 AM CST SUN FEB 5 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
  THE MENARD CREEK NEAR RYE
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0915 AM SUNDAY THE STAGE WAS 21.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  AFTERNOON.



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

MENARD CREEK
  RYE                  20    21.2   SUN 09 AM     15.3   10.8   10.2    9.3

$$

TXC201-291-061551-
/O.EXT.KHGX.FL.W.0013.120205T1548Z-120207T1500Z/
/HFFT2.1.ER.120205T1233Z.120206T0900Z.120207T0300Z.NO/
951 AM CST SUN FEB 5 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE LUCE BAYOU NEAR HUFFMAN
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0931 AM SUNDAY THE STAGE WAS 23.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.4 FEET BY EARLY TOMORROW.
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING.



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

LUCE BAYOU
  HUFFMAN              22    23.1   SUN 10 AM     23.4   21.2   19.3   16.7

$$
075 
WGUS84 KHGX 060206
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
806 PM CST SUN FEB 5 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE LUCE BAYOU...MENARD CREEK...
TRINITY RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.



STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC455-471-070206-
/O.EXT.KHGX.FL.W.0012.000000T0000Z-120207T1800Z/
/RVRT2.1.ER.120206T0325Z.120206T0600Z.120207T0600Z.NO/
806 PM CST SUN FEB 5 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE TRINITY RIVER NEAR RIVERSIDE
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0757 PM SUNDAY THE STAGE WAS 133.8 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 134.0 FEET 
* AT 135.0 FEET...SIGNIFICANT BACKWATER UP THOMAS LAKE FLOODS THE LOWEST AREAS 
  IN THE GRENRICH SHORE SUBDIVISION IN WALKER COUNTY WITH THE BOAT RAMP 
  COMPLETELY INUNDATED. THE LOWEST LYING AREAS IN THE DEEP RIVER PLANTATION 
  SUBDIVISION AND FM 980 NORTHWEST OF RIVERSIDE ARE THREATENED.



&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

TRINITY RIVER
  RIVERSIDE           134   133.8   SUN 08 PM    134.1  133.7  133.2  132.9

$$

TXC071-291-070206-
/O.EXT.KHGX.FL.W.0014.120206T0600Z-000000T0000Z/
/LBYT2.2.ER.120206T0600Z.120208T1200Z.000000T0000Z.NO/
806 PM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER IN LIBERTY
* FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0715 PM SUNDAY THE STAGE WAS 25.6 FEET 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR
  27.7 FEET BY WEDNESDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 27.0 FEET...MODERATE LOWLAND FLOODING BEGINS AS ROADS INTO SEVERAL OUTLYING
  COMMUNITIES ABOVE LIBERTY ARE CLOSED WITH RESIDENTS IN 5 OR 6 SUBDIVISIONS CUT
  OFF IF NOT EVACUATED.



&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

TRINITY RIVER
  LIBERTY              26    25.6   SUN 07 PM     27.0   27.6   27.7   27.0

$$

TXC071-291-070206-
/O.EXT.KHGX.FL.W.0015.120206T1600Z-000000T0000Z/
/MBFT2.1.ER.120206T1600Z.120210T1800Z.000000T0000Z.UU/
806 PM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER NEAR MOSS BLUFF
* FROM MONDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0730 PM SUNDAY THE STAGE WAS 14.3 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO 
  RISE TO NEAR 16.8 FEET BY FRIDAY EARLY AFTERNOON. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.




&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

TRINITY RIVER
  MOSS BLUFF           15    14.3   SUN 07 PM     15.6   16.2   16.5   16.6

$$

TXC201-291-070206-
/O.EXT.KHGX.FL.W.0013.000000T0000Z-120208T0000Z/
/HFFT2.2.ER.120205T1233Z.120206T0900Z.120207T1200Z.NO/
806 PM CST SUN FEB 5 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE LUCE BAYOU NEAR HUFFMAN
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0715 PM SUNDAY THE STAGE WAS 24.0 FEET 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.1 FEET BY MONDAY MORNING.
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.



&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

LUCE BAYOU
  HUFFMAN              22    24.0   SUN 07 PM     23.0   21.3   19.2   16.6

$$

TXC291-373-061200-
/O.EXT.KHGX.FL.W.0009.000000T0000Z-120206T1200Z/
/RYET2.2.ER.120203T1613Z.120203T2100Z.120206T0600Z.NO/
806 PM CST SUN FEB 5 2012

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE MENARD CREEK NEAR RYE
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0715 PM SUNDAY THE STAGE WAS 20.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 20.0 FEET...MINOR LOWLAND FLOODING BEGINS AS WATER ESCAPES THE MAIN CHANNEL
  IN THE VICINITY OF THE GAGE..



&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

MENARD CREEK
  RYE                  20    20.3   SUN 07 PM     16.4    9.9    9.3    8.7

$$
046 
WGUS84 KHGX 061648
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
1048 AM CST MON FEB 6 2012


THE RIVER FLOOD WARNING IN EFFECT FOR THE TRINITY RIVER AT RIVERSIDE HAS BEEN
CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC455-471-061718-
/O.CAN.KHGX.FL.W.0012.000000T0000Z-120207T1800Z/
/RVRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1048 AM CST MON FEB 6 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE TRINITY RIVER NEAR RIVERSIDE
* AT 1030 AM MONDAY THE STAGE WAS 133.5 FEET 
* FLOOD STAGE IS 134.0 FEET 
* FORECAST...THE RIVER CRESTED JUST BELOW FLOOD STAGE LATE SUNDAY MORNING WITH A
  CONTINUE SLOW FALL EXPECTED.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     TUE    WED    THU    FRI

TRINITY RIVER
  RIVERSIDE           134   133.5   MON 10 AM    133.4  133.3  133.2  133.0

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Feb 4, 5:12 AM CST, 3 hours 2 minutes earlier.

Area forecast discussion, Feb 4, 5:12 AM CST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
512 AM CST SAT FEB 4 2012

.AVIATION...
THE MAIN COLD FRONT WILL CATCH UP WITH THIS EARLY MORNING NUISANCE
PRE-FRONTAL TROUGH IN THE COMING 3-6 HOURS...IN ESSENCE UNDERCUTTING
THE STRONGEST CONVECTION. THIS WILL THIN THE LINE OUT AND HOPEFULLY
SPEED UP THE FRONT'S SOUTHEASTERN PROGRESSION TO THE COAST. TIMED
THE FRONTAL PASSAGE ACROSS METRO BETWEEN 13-16Z WITH VCTS AND TEMPO'ED
PERIODS OF THUNDER...REACHING THE COAST AROUND NOON TO AID IN SCOURING
OUT THE DENSE SEA FOG. RECENT MODELING HAS COME IN DRIER THAN IN
PREVIOUS RUNS...NOW ENDING THE PRECIPITATION BY MID-DAY (LINGERING
SHOWERS OR -RA THROUGH EARLY- MID AFTERNOON). A MID TO UPPER OVERCAST
TO AFFECT HUBS FROM MID-LATE AFTERNOON THROUGH EARLY SUNDAY MORNING
AS SURFACE NORTHERLIES MAINTAIN A 10-15KT MAGNITUDE. 31

&&

.PREV DISCUSSION... /ISSUED 349 AM CST SAT FEB 4 2012/

DISCUSSION...
COLD FRONT IS MOVING INTO OUR NORTHERN COUNTIES AT THIS TIME. SHOWERS
AND THUNDERSTORMS ARE ACCOMPANYING THE FRONT WITH AREAS OF LOCALLY HEAVY
RAINFALL FALLING ACROSS AREAS THAT ALREADY RECEIVED HEAVY RAINFALL FRIDAY
EVENING. THE FLASH FLOOD WATCH REMAINS IN EFFECT OUR SIX NORTHWEST COUNTIES
UNTIL 7 AM. EXPECT THIS COLD FRONT AND THE LINE OF STORMS TO BEGIN MAKING
PROGRESS TOWARD OUR CENTRAL COUNTIES IN THE NEXT SEVERAL HOURS AND THEN
TO THE UPPER COAST AROUND OR SHORTLY AFTER NOON. EXPECT TO SEE DECREASING
RAIN COVERAGE ALONG WITH COOLER TEMPERATURES BEHIND THE FRONT. RAIN
CHANCES STAY IN THE FORECAST (HIGHER SOUTH AND ACROSS THE COASTAL WATERS)
SUNDAY THROUGH SUNDAY EVENING WHEN AN UPPER LEVEL DISTURBANCE MOVES
ACROSS THE AREA. EXPECT CLOUDS AND THE COOLER TEMPERATURES TO LINGER
ACROSS THE AREA THROUGH MUCH OF THE UPCOMING WEEK. THROUGHOUT THE WEEK...
DEEPER MOISTURE LEVELS AND BEST RAIN CHANCES ARE EXPECTED TO BE SOUTH
OF OUR AREA...BUT CANNOT TOTALLY RULE OUT SOME SHOWERS CREEPING INTO
OUR AREA AS HARD TO TIME WEAK DISTURBANCES CONTINUE TO RIDE ACROSS THE
AREA AS THEY EJECT OUT OF A DEEPENING MID/UPPER LEVEL LOW EXPECTED TO
BE IN THE SOUTHERN BAJA REGION BY THURSDAY/FRIDAY. THIS SYSTEM HAS SOME
POTENTIAL TO BE OUR NEXT BEST RAIN PRODUCER AT THE END OF THE WEEK AND
INTO THE FIRST PART OF NEXT WEEKEND.  42

MARINE...
DENSE SEA FOG WILL PERSIST UNTIL A LATE MORNING TO EARLY AFTERNOON
COLD FRONTAL PASSAGE SCOURS OUT THE SOUP. THE COLDEST AIR ALOFT AND
TIGHTEST SURFACE PRESSURE GRADIENT WILL EXIST ON SUNDAY...THUS
ADVISORIES WILL MOST LIKELY BE IN EFFECT FOR THESE BOLSTERED
OFFSHORE WINDS AND CHURNED UP GULF SEAS. WINDS WILL SLOWLY VEER
AROUND TO THE NORTHEAST EAST THROUGH MID-WEEK...TEMPORARILY
STRENGTHENING WEDNESDAY PER A REINFORCING (DRY) FRONT. THIS LONG
DURATION EASTERLY FETCH THROUGH THE WEEK WILL INCREASE A
COAST-PARALLEL SWELL...WITH SCEC CRITERIA SEA HEIGHTS DEVELOPING IN
THE 20-60 NM WATERS BY LATE WEEK. 31

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      62  41  53  37  59 /  60  20  30  20  10
HOUSTON (IAH)              71  47  55  40  59 /  80  30  50  30  10
GALVESTON (GLS)            71  52  55  45  59 /  80  40  60  50  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 AM CST THIS MORNING FOR THE FOLLOWING
     ZONES: BRAZOS...BURLESON...GRIMES...MADISON...WALKER...
     WASHINGTON.

GM...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
     GALVESTON BAY...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20
     NM.

&&

DISCUSSION...42
AVIATION/MARINE...31
Hazardous weather outlook, Feb 4, 3:59 AM CST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
359 AM CST SAT FEB 4 2012

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-051300-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
359 AM CST SAT FEB 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A COLD FRONT AS IT MOVES THROUGH
SOUTHEAST TEXAS TODAY. LOCALLY HEAVY RAINFALL ALONG WITH A FEW STRONG
OR SEVERE STORMS ARE POSSIBLE. ANY DENSE FOG LINGERING NEAR THE COAST
AND ACROSS THE COASTAL WATERS WILL COME TO AN END WITH THE PASSAGE OF
THE FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RAIN CHANCES REMAIN IN THE FORECAST SUNDAY THROUGH SUNDAY EVENING AS
AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA. THE BEST CHANCE
FOR THIS RAIN WILL BE SOUTH AND ACROSS THE COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 6:16 PM CSTAreal Flood AdvisoryHGXBrazos3 hr
Feb 3, 6:36 PM CSTTornado WarningHGXBrazos, Burleson24 min
Feb 3, 7:00 PM CSTTornado WarningHGXBrazos, Burleson30 min
Feb 3, 7:05 PM CSTFlash Flood WarningHGXBrazos, Burleson3 hr
Feb 3, 7:28 PM CSTSevere Thunderstorm WarningHGXBrazos, Grimes47 min
Feb 3, 7:47 PM CSTAreal Flood AdvisoryHGXBrazos, Grimes118 min
Feb 3, 7:53 PM CSTRiver Flood WarningHGXMontgomery16 hr
Feb 3, 8:15 PM CSTMarine Dense Fog AdvisoryHGX7 hr
Feb 3, 9:20 PM CSTFlash Flood WatchHGXBrazos, Burleson, Grimes, Madison, Walker, Washington9 hr
Feb 3, 10:14 PM CSTSpecial Weather StatementHGXMadison61 min
Feb 3, 10:35 PM CSTAreal Flood AdvisoryHGXBrazos, Grimes, Madison115 min
Feb 3, 10:54 PM CSTFlash Flood WarningHGXBrazos, Grimes, Madison74 min
Feb 3, 11:22 PM CSTSpecial Weather StatementHGXMadison53 min
Feb 4, 12:25 AM CSTAreal Flood AdvisoryHGXGrimes, Houston, Madison, Walker65 min
Feb 4, 1:24 AM CSTAreal Flood AdvisoryHGXHouston, Madison, Trinity, Walker66 min
Feb 4, 1:36 AM CSTFlash Flood WarningHGXBrazos, Burleson, Grimes, Madison114 min
Feb 4, 2:24 AM CSTFlash Flood WarningHGXGrimes, Houston, Madison, Trinity, Walker2 hr
Feb 4, 3:13 AM CSTMarine Dense Fog AdvisoryHGX9 hr
Feb 4, 3:25 AM CSTFlash Flood WarningHGXBrazos, Burleson, Grimes, Washington2 hr
Feb 4, 6:09 AM CSTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Houston, Liberty, Madison and 6 more3 hr
Feb 4, 7:22 AM CSTRiver Flood WarningHGXBurleson, Lee3 days
Feb 4, 9:11 AM CSTSpecial Marine WarningHGX2 hr
Feb 4, 9:56 AM CSTRiver Flood WarningHGXHarris, Liberty4 days
Feb 4, 10:15 AM CSTSpecial Marine WarningHGX2 hr
Feb 4, 10:20 AM CSTSpecial Weather StatementHGXGalveston25 min
Feb 4, 3:28 PM CSTSmall Craft AdvisoryHGX36 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.